# SDR USAA2011051791878

- Difficulty date: May 13, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630084
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - CRACKS IN BS 178 FORWARD PRESSURE BULKHEAD AT WL 219, LBL 7.  REPLACED BS 178 FORWARD PRESSURE BULKHEAD CENTER WEB SECTION IAW EA 102936.
